Generalized Pustular Psoriasis Following Withdrawal of Efalizumab

January 2004 | Volume 3 | Issue 1 | Case Report | 77 | Copyright © 2004

Minh-Ly N Gaylor PA, Madeleine Duvic MD

Abstract

Efalizumab is one of the new biologic therapies targeting T-lymphocyte activity for the treatment of chronic plaque psoriasis. Common adverse effects include headaches, nonspecific infection, nausea, chills, and fever. Rebound of psoriasis following discontinuation of the drug has been reported. Relapse events can manifest as recurrent plaque psoriasis, guttate psoriasis, psoriatic erythroderma, and pustular psoriasis. We report a second case of withdrawal flare resulting in generalized pustular psoriasis.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles